# SDR SRAA961113

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, NR 1 ENGINE HAD RAPID QUANTITY AND PRESSURE DROP.  SHUT DOWN NR 1 ENGINE PER AOM PROCEDURES AND LANDED WITHOUT INCIDENT.  FOUND MAIN OIL PRESSURE LINE POPPED OUT OF COUPLING BRACKET AND RETAINING BOLTS SHEARED OFF.  REMOVED BROKEN STUDS AND INSTALLED THREE HELICOILS REPAIR PER BOEING MM CH 79-21-00 AND 71-21-03.  INSPECTED OIL FILTER AND CHIP DETECTOR NO DEFECTS NOTED, ACCOMPLISHED ENGINE RUN, OPS CHECKED AND LEAK CHECKED GOOD.
